# SDR SWAA2020081001314

- Difficulty date: July 18, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 54,161 hours, 31,953 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727e-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO SIDEPLATE SUPPORT Z FROM BS 727E+9 TO 847 LBL 21 HAS CORROSION. [DOT 124-013] / REMOVED CORROSION AT AFT CARGO COMP SUPPORT Z FROM STA 727E+9 TO STA 847 LBL21. ORIG THICKNESS 0.050'. MATERIAL LOSS 0.009'; MAT REMAINING 0.031' FOUND TO BE OUT OF LIMITS AS PER B/737 SRM 53-00-53-1A-2. REMOVED AND REPLACED Z CHANNEL AS PER B737 SRM 51-40-02-0G-0; FOR REMOVED CORROSION USED SRM 51-10-02-0G-0.
